# SDR CALA2021061400854

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111414200
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6040 DOT 42-029 FWD CABIN FLOOR SUPPORT BEAM CORRODED FR20 -Y189. EMP# V954339 SUPPORT FLOOR BEAM WAS MEASURED IAW SRM 53-11-14-283-002 AND FOU ND OUT OF LIMITS AND FLOOR BEAM WAS REPLACED IAW SRM 51-72-11-91 1-007. SFR#1025651 WORK ACCOMPLISHED BY EMP#V954339 BFM STMAE
